# SDR VNAA9811003

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Part number: 0102561AGO1
- Condition: Failed
- Location: Fuselage
- Part time: 218 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

A TOTAL AIR TEMPERATURE PROBE HEAT FAIL WARNING MESSAGE ILLUMINATED, DURING THE TAXI PRIOR TO TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE TOTAL AIR TEMPERATURE PROBE, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 34-11-03.  OPERATIONAL CHECKS WERE COMPLETED.
